# SDR R61A201404190591

- Difficulty date: April 19, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- Engine: Ge CF3410E6
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Strip
- Part number: 3412310503
- Condition: Corroded
- Location: Fan Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT ENGINE FAN COWL AFT METALLIC STRIP IS WORN AND CORRODED.  MX  R & R LT ENGINE FAN COWL AFT METALLIC STRIP IAW SRM 51-42-02.
